# SDR UALA2012090404954

- Difficulty date: September 3, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,930 hours, 26,951 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT FIRST CLASS CLOSET CAME OUT.  SECURED EMERGENCY LIGHT, LIGHT DOES NOT ILLUMINATE DURING TEST.   REPLACED FEEDER CABLE, OPS CHECKED GOOD.
